# SDR DL76L990470

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: 361001835
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT/ENGINE BLEED OVERHEAT EICAS MSG AND ANNUNCIATOR LIGHT ILLUMINATED.  USED RESET PROCEDURE LIGHT CAME BACK ON AFTER 10 MINS.  DEACTIVATED HP VALVE.  FWD TO MCO AND PLACARD PER MEL 36-11-02.
